# SDR KPVA20160705003

- Difficulty date: May 9, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N944WP
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 40,662 hours, 44,356 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: S5397100220001
- Part serial: NOSERIALNUMBER
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE UNDERGOING 2 YEAR CHECK INSPECTION,  UNDERNEATH HYDRAULIC COMPARTMENT FAIRING PANEL 195GP, FORWARD SUPPORT UPPER ATTACHING BRACKET AT FRAME 28A WAS FOUND CORRODED. THE  ATTACHING BRACKET WAS REPLACED IN ACCORDANCE WITH STRUCTURAL REPAIR MANUAL 512504-02-001-A01.
